# SDR ASAA2023010141327

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,602 hours, 17,184 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAT III AUTOLAND HAD TROUBLE TRACKING CENTERLINE FOR THE LAST 100" OF THE APPROACH. THE PLANE CROSSED THE THRESHOLD TO RIGHT OF CENTER LINE AND BANK BACK TO THE LEFT, LANDING 20' LEFT OF CENTER TRACKING 5 DEG LEFT OF CENTER LINE. GROUNDED - YES. ACCOMPLISHED DFCS FAULT REVIEW. NO A/P FAULTS. PERFORMED B737-800 FIM 22-11 TASK 825. SYS CKS NORMAL. ALL LLM TESTS PASSED.
